# SDR FDEA201809062362

- Difficulty date: September 6, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 40,214 hours, 22,185 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B360300000
- Condition: Punctured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR PANEL 231CF HAS MULTIPLE PUNCHERS. FABRICATED NEW PANEL 231CF IAW DRAWING SRZ-25-005 REV N AND GMM 07-0-1000.
